# SDR SWAA2012122110813

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 69,488 hours, 65,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON BULL NOSE AT 11 ABC LOOSE.  REMOVED AND REPLACED LIGHT ASSY PER MM.
